# SDR GAIA99217

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mismanufactured
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND DURING ZERO B TRANSITION CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE, SEAT TRACK AT LBL 45.5 TOO SHORT FOR CARGO MOD BODY STATION 1110 TO 1130.  REMOVED AND REPLACED SEAT TRACK AT LBL 45.5 FROM BS 1030 TO BS 1136, PER B727 SRM 53-10-5, FIG 7.  (M)
